# SDR 7KFA2012F00082

- Difficulty date: May 5, 2012
- Submitted: May 8, 2012
- Operation: Air carrier
- Aircraft: N482LF
- Make and model: Bolkms BK117C2
- Aircraft serial: 9118
- Aircraft time: 2,580 hours
- System (JASC): 6210 · Main Rotor Blades
- Part: Tape
- Condition: Debonded
- Location: Main Rotor Blade
- Component: Blade, Bolkms
- Stage of operation: AA
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

PILOT NOTICED NOISE AND VIBRATION EMMINATING FROM THE MAIN ROTOR SYSTEM BEGINNING 4 MINUTES INTO FLIGHT.  NOISE AND VIBRATION INCREASED WITH AIRSPEED.  PILOT ABORTED FLIGHT AND MADE A PRECAUTIONARY LANDING.  MECHANIC WAS DISPATCHED AND FOUND DEBONDING BLADE TAPE (PU FILM) ON THE CENTER SECTION OF 1 EA M/R BLADE.  OLD TAPE WAS COMPLETELY REMOVED AND AREA WAS CLEANED AND INSPECTED WITH NO DEFECTS NOTED.  NEW BLADE TAPE WAS APPLIED, AND THE ACFT WAS RETURNED TO SERVICE.
